Alert archive / North Dakota / Wind Chill Advisories in 2011
Wind Chill Advisory 36, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill advisory at Jan 17, 2011, 3:18 PM CST for 15 counties in North Dakota. It took effect at Jan 17, 2011, 6:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2011, 3:18 PM CST (21:18 UTC)
- In effect from
- Jan 17, 2011, 6:00 PM CST
- Expired
- Jan 18, 2011, 8:54 AM CST
- In force
- 15 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Dickey County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 107 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 479 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
367 WWUS43 KBIS 172118 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 318 PM CST MON JAN 17 2011 ...VERY COLD WIND CHILLS EAST TONIGHT AND TUESDAY MORNING... .SUB ZERO TEMPERATURES AND NORTH WINDS AROUND 5 MPH WILL COMBINE TO PRODUCE VERY COLD WIND CHILL VALUES TONIGHT THROUGH TUESDAY MORNING OVER EASTERN NORTH DAKOTA. WIND CHILLS COULD DROP TO NEAR 35 BELOW IN SOME AREAS. NDZ005-013-023-025-180530- /O.NEW.KBIS.WC.Y.0036.110118T0000Z-110118T1500Z/ ROLETTE-PIERCE-WELLS-FOSTER- INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON 318 PM CST MON JAN 17 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST TUESDAY. * WIND CHILLS OF 25 TO 35 BELOW ZERO CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ036-037-047-048-050-051-180530- /O.NEW.KBIS.WC.Y.0036.110118T0300Z-110118T1500Z/ KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 318 PM CST MON JAN 17 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST TUESDAY. * WIND CHILLS OF 25 TO 35 BELOW ZERO CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ TM
5 follow-up statements
983 WWUS43 KBIS 180051 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 651 PM CST MON JAN 17 2011 ...VERY COLD WIND CHILLS NORTH CENTRAL AND EAST TONIGHT AND TUESDAY MORNING... .SUB ZERO TEMPERATURES AND NORTH WINDS 5 TO 10 MPH WILL COMBINE TO PRODUCE VERY COLD WIND CHILL VALUES TONIGHT THROUGH TUESDAY MORNING OVER NORTH CENTRAL AND EASTERN NORTH DAKOTA. WIND CHILLS COULD DROP TO NEAR 35 BELOW IN SOME AREAS. NDZ002>004-011-012-022-180900- /O.EXA.KBIS.WC.Y.0036.000000T0000Z-110118T1500Z/ BURKE-RENVILLE-BOTTINEAU-WARD-MCHENRY-SHERIDAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...MINOT... TOWNER...MCCLUSKY 651 PM CST MON JAN 17 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST TUESDAY. * WIND CHILLS OF 25 TO 35 BELOW ZERO CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ005-013-023-025-180900- /O.CON.KBIS.WC.Y.0036.000000T0000Z-110118T1500Z/ ROLETTE-PIERCE-WELLS-FOSTER- INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON 651 PM CST MON JAN 17 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY. * WIND CHILLS OF 25 TO 35 BELOW ZERO CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ036-037-047-048-050-051-180900- /O.CON.KBIS.WC.Y.0036.110118T0300Z-110118T1500Z/ KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 651 PM CST MON JAN 17 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY. * WIND CHILLS OF 25 TO 35 BELOW ZERO CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ WAA
802 WWUS43 KBIS 180614 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1214 AM CST TUE JAN 18 2011 ...WIND CHILL ADVISORY CONTINUES INTO TUESDAY MORNING OVER EAST CENTRAL NORTH DAKOTA... .SUB ZERO TEMPERATURES AND NORTH WINDS 5 TO 10 MPH WILL COMBINE TO PRODUCE WIND CHILL VALUES OF BETWEEN 25 AND 35 BELOW ZERO THROUGH TUESDAY MORNING OVER EAST CENTRAL NORTH DAKOTA. WIND CHILL TEMPERATURES TO NEAR 40 BELOW ARE POSSIBLE IN A FEW AREAS. NDZ002-003-011-180715- /O.CAN.KBIS.WC.Y.0036.000000T0000Z-110118T1500Z/ BURKE-RENVILLE-WARD- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...MINOT 1214 AM CST TUE JAN 18 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL TEMPERATURES HAVE RISEN TO LEVELS THAT ARE WARMER THEN WHAT IS NEEDED FOR CRITICAL CRITERIA...THUS THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$ NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-181500- /O.CON.KBIS.WC.Y.0036.000000T0000Z-110118T1500Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 1214 AM CST TUE JAN 18 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WIND CHILLS OF 25 TO 40 BELOW ZERO CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ KS
625 WWUS43 KBIS 180956 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 356 AM CST TUE JAN 18 2011 ...WIND CHILL ADVISORY CONTINUES THROUGH MID MORNING TUESDAY OVER EAST CENTRAL NORTH DAKOTA... .SUB ZERO TEMPERATURES AND NORTH WINDS 5 TO 10 MPH WILL CONTINUE TO PRODUCE WIND CHILL VALUES BETWEEN 25 AND 35 BELOW ZERO THROUGH MID MORNING OVER EAST CENTRAL NORTH DAKOTA. ISOLATED WIND CHILL TEMPERATURES TO NEAR 40 BELOW ARE ALSO POSSIBLE. NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-181500- /O.CON.KBIS.WC.Y.0036.000000T0000Z-110118T1500Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 356 AM CST TUE JAN 18 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WIND CHILL TEMPERATURES BETWEEN 25 AND 35 BELOW ZERO WILL CONTINUE THROUGH MID MORNING. * ISOLATED SPOTS OF WIND CHILL TEMPERATURES TO 40 BELOW ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ KS
718 WWUS43 KBIS 181322 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 722 AM CST TUE JAN 18 2011 ...WIND CHILL ADVISORY CONTINUES THROUGH 9 AM CST THIS MORNING OVER EAST CENTRAL NORTH DAKOTA... .SUB ZERO TEMPERATURES AND NORTH WINDS 5 TO 10 MPH WILL CONTINUE TO PRODUCE WIND CHILL VALUES BETWEEN 25 AND 30 BELOW ZERO THROUGH MID MORNING OVER EAST CENTRAL NORTH DAKOTA. NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-181500- /O.CON.KBIS.WC.Y.0036.000000T0000Z-110118T1500Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 722 AM CST TUE JAN 18 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WIND CHILL TEMPERATURES TO 30 BELOW ARE POSSIBLE THROUGH 9 AM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ TWH
453 WWUS43 KBIS 181454 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 854 AM CST TUE JAN 18 2011 ...WIND CHILL ADVISORY IS CANCELLED... .THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WINTER WEATHER ADVISORY. WIND CHILL VALUES HAVE INCREASED TO ABOVE NEGATIVE 25 DEGREES. THEREFORE...THE WIND CHILL ADVISORY HAS BEEN CANCELLED. NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-181600- /O.CAN.KBIS.WC.Y.0036.000000T0000Z-110118T1500Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 854 AM CST TUE JAN 18 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL ADVISORY. * WIND CHILL VALUES WILL CONTINUE TO INCREASE ABOVE NEGATIVE 25 DEGREES THROUGH THE DAY. $$ TM
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 17, 12:46 PM CST, 2 hours 32 minutes earlier.
Area forecast discussion, Jan 17, 12:46 PM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1246 PM CST MON JAN 17 2011 .UPDATE...MODIFIED THE HOURLY SENSIBLE WEATHER GRIDS TO REFLECT THE CURRENT OBSERVATIONS AND TRENDS. ALSO ADDED ISOLATED SNOW SHOWERS TO THE NORTHEASTERN COUNTIES BASED OFF THE KMBX WSR-88D ECHOES AND THE RUGBY SURFACE OBS. UPDATED PRODUCTS OUT SHORTLY. && .DISCUSSION...SURFACE HIGH PRESSURE CONTINUES TO NOSE INTO THE REGION WITH THE 6MB/3HR PRESSURE RISE TENDENCY BULLS-EYE ENTERING WEST-CENTRAL SOUTH DAKOTA. THE GREATEST WIND SPEEDS AND GUSTS CONTINUE TO BE LOCATED ALONG THE JAMES AND RED RIVER BASINS. THIS IS GENERATING BLOWING AND DRIFTING SNOW IN THE EASTERN CWA WITH VISIBILITY RESTRICTIONS GENERALLY RANGING FROM 1 TO 3 STATUTE MILES. WILL NOT ISSUE AN ADVISORY SINCE VISIBILITY RESTRICTION ADVISORY CRITERION IS LESS THAN 1/2 A MILE. HOWEVER...WILL CONTINUE TO HANDLE THIS SITUATION WITH THE HWO. && .AVIATION...HIGH PRESSURE CONTINUES TO BUILD INTO THE FORECAST AREA CAUSING BRISK NORTH SURFACE WINDS. CEILINGS ARE GENERALLY 3 TO 5 THOUSAND AGL...BUT ARE OCCASIONALLY 1 TO 3 THOUSAND WITH VISIBILITIES 1 TO 3 MILES IN LIGHT SNOW. CONDITIONS WILL CONTINUE TO IMPROVE THROUGH THE AFTERNOON...BUT ANOTHER UPPER LEVEL DISTURBANCE TONIGHT WILL BRING MORE SNOW TO THE AREA WITH MAINLY MVFR CONDITIONS...BUT BRIEFLY LOWER IN HEAVIER SNOW. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TM...UPDATE TSW...AVIATION
Hazardous weather outlook, Jan 17, 1:01 PM CST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 101 PM CST MON JAN 17 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-181915- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 101 PM CST MON JAN 17 2011 /1201 PM MST MON JAN 17 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF BLOWING AND DRIFTING SNOW WILL CONTINUE ACROSS THE JAMES RIVER BASIN THIS AFTERNOON. MOTORISTS TRAVELING FROM BISMARCK TO JAMESTOWN AND SOUTH INTO OAKES MIGHT BRIEFLY ENCOUNTER VISIBILITIES AROUND ONE MILE AT TIMES. ANOTHER ROUND OF LIGHT SNOW WILL DEVELOP TONIGHT. SNOWFALL ACCUMULATIONS OF UP TO 2 INCHES ARE POSSIBLE BY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE PERIODIC CHANCES OF SNOW TUESDAY THROUGH SUNDAY AS SEVERAL WEAK SYSTEMS MOVE THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH SNOWFALL REPORTS.
In the hours before
Local storm report, Jan 17, 9:29 AM CST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
929 AM CST MON JAN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW GARRISON 47.65N 101.42W
01/17/2011 M2.3 INCH MCLEAN ND CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
&&
SWICHELocal storm report, Jan 17, 12:26 PM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1226 PM CST MON JAN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM SNOW 7 SE BUTTE 47.77N 100.56W
01/17/2011 M3.2 INCH SHERIDAN ND PUBLIC
24 HOUR SNOWFALL TOTAL
&&
SWALKERLocal storm report, Jan 17, 2:25 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
225 PM CST MON JAN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW BISMARCK 46.81N 100.78W
01/17/2011 M1.8 INCH BURLEIGH ND OFFICIAL NWS OBS
30 HOUR SNOWFALL TOTAL AT NWS BISMARCK.
&&
PAYDNearby
Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.